# SDR COMA9810108

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Part number: 80055711
- Condition: Malfunction
- Location: E/E Compt
- Part time: 13,801 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

'TRIM' AURAL WARNING DURING TAKEOFF.  REPLACED THE AUDIO WARNING UNIT.
